Publications

Published

  1. P.D. Lamberti, L. Provenzano, Neumann to Steklov eigenvalues: asymptotic and monotonicity results, Proceedings of the Royal Society of Edinburgh: A, Volume 147, Issue 2 (2017), 429-447. (published, preprint version)
  2. L. Provenzano, A note on the Neumann eigenvalues of the biharmonic operator, Mathematical Methods in the Applied Sciences, doi: 10.1002/mma.4063.(2016). (published, preprint version.)
  3. L. Andreis, D. Barbato, F. Collet, M. Formentin, Luigi Provenzano, Strong existence and uniqueness of the stationary distribution for a stochastic inviscid dyadic model, Nonlinearity, Volume 29, Issue 3 (2016) , 1156-1169. (published, preprint version)
  4. D. Buoso, L. Provenzano, A few shape optimization results for a biharmonic Steklov problem, Journal of Differential Equations Volume 259, Issue 5 (2015), 1778–1818. (published, preprint version)
  5. P.D. Lamberti, L. Provenzano, Viewing the Steklov eigenvalues of the Laplace operator as critical Neumann eigenvalues, Current Trends in Analysis and Its Applications, Proceedings of the 9th ISAAC Congress, Kraków 2013 171-178, Birkhäuser, Basel (2015). (published, preprint version)
  6. D. Buoso, L. Provenzano, On the eigenvalues of a biharmonic Steklov problem, Integral Methods in Science and Engineering: Theoretical and Computational Advances, ch.7, Springer (2015), 81-89. (published, preprint version)
  7. P.D. Lamberti, L. Provenzano, A maximum principle in spectral optimization problems for elliptic operators subject to mass density perturbations Eurasian Mathematical Journal,ISSN 2077-9879 Volume 4, Issue 3 (2013), 70 – 83. (published, preprint version)

To appear

  1. L. Provenzano, J. Stubbe Weyl-type bounds for Steklov eigenvalues, accepted for publication in the Journal of Spectral Theory (2017). (preprint version)
  2. D. Buoso, L.M. Chasman, L. Provenzano, On the stability of some isoperimetric inequalities for the fundamental tones of free plates, accepted for publication in the Journal of Spectral Theory (2016). (preprint version)

Submitted

  1. B. Colbois, L. Provenano, Eigenvalues of elliptic operators with density, submitted (2017). (preprint version)
  2. M. Dalla Riva, L. Provenzano, On vibrating membranes with mass concentrated near the boundary: an asymptotic analysis", submitted (2017). (preprint version)

Work in progress